Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 94, NWS Atlanta, GA

April 7, 2025Lee County, Russell County, Alabama; Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 7, 2025, 11:43 AM CDT for Lee County, Russell County, Alabama; Chattahoochee County, Muscogee County, Georgia. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2025, 11:43 AM CDT (16:43 UTC)
Expired
Apr 8, 2025, 2:26 PM CDT
In force
27 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Lee County, AL, Russell County, AL, Chattahoochee County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at 14th Street at Columbus (CBUG1). The gauge peaked at 28.75 ft at Apr 8, 2025, 1:00 AM CDT.

actionminormoderate20304004/0704/0804/09
Action stage
25 ft
Minor stage
27 ft
Moderate stage
42 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02341460, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

299 
WGUS42 KFFC 071643
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1243 PM EDT Mon Apr 7 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...Alabama...

  Chattahoochee River at 14th Street at Columbus affecting Lee, 
  Muscogee, Chattahoochee and Russell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

ALC081-113-GAC053-215-080445-
/O.NEW.KFFC.FL.W.0094.250407T1643Z-250409T0700Z/
/CBUG1.1.ER.250407T1602Z.250407T1800Z.250409T0100Z.NO/
1243 PM EDT Mon Apr 7 2025 /1143 AM CDT Mon Apr 7 2025/

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TUESDAY 
NIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...From this afternoon to late Tuesday night.

* IMPACTS...At 27 feet, Flood stage is reached. Minor flooding 
  occurs along the river upstream and downstream from the gage on 
  the 14th Street bridge. Portions of the River Walk in Columbus 
  begin to flood and will be closed to the public. The water level 
  continues to approach the foundation of the Phenix City 
  Amphitheater in Alabama.

* ADDITIONAL DETAILS...
  - At 12:30 PM EDT Monday /11:30 AM CDT Monday/ the stage was
    27.7 feet.
  - Forecast...The river is expected to rise to a crest of 27.9
    feet this afternoon. It will then fall below flood stage late
    Tuesday evening.
  - Flood stage is 27 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$
4 follow-up statements
300 
WGUS82 KFFC 072152
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
552 PM EDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in Georgia...
Alabama...

  Chattahoochee River at 14th Street at Columbus affecting Lee, 
  Muscogee, Chattahoochee and Russell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

ALC081-113-GAC053-215-081000-
/O.EXT.KFFC.FL.W.0094.000000T0000Z-250409T0417Z/
/CBUG1.1.ER.250407T1602Z.250407T2100Z.250408T2217Z.NO/
552 PM EDT Mon Apr 7 2025 /452 PM CDT Mon Apr 7 2025/

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...Until late Tuesday night.

* IMPACTS...At 28 feet, Minor flooding continues along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Portions of the River Walk in Columbus will be flooded around one 
  foot deep and closed to the public. The Phenix City Amphitheater 
  on the Alabama side will begin to flood.

* ADDITIONAL DETAILS...
  - At 5:30 PM EDT Monday /4:30 PM CDT Monday/ the stage was 27.8
    feet.
  - Forecast...The river is expected to fall below flood stage
    Tuesday evening and continue falling to 21.4 feet early
    Saturday afternoon.
  - Flood stage is 27 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$
565 
WGUS82 KFFC 080105
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
905 PM EDT Mon Apr 7 2025

...The Flood Warning is extended for the following rivers in Alabama 
and Georgia...

  Chattahoochee River at 14th Street at Columbus affecting Muscogee,
   Chattahoochee, Lee and Russell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Motorists should not attempt to drive 
around barricades or drive cars through flooded areas. Be especially 
cautious at night when it is harder to recognize the dangers of 
flooding.

Additional information is available at weather.gov/atlanta.

&&

ALC081-113-GAC053-215-081315-
/O.EXT.KFFC.FL.W.0094.000000T0000Z-250409T0627Z/
/CBUG1.1.ER.250407T1602Z.250408T0600Z.250409T0027Z.NO/
905 PM EDT Mon Apr 7 2025 /805 PM CDT Mon Apr 7 2025/

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...Until late Tuesday night.

* IMPACTS...At 28.0 feet, minor flooding continues along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Portions of the River Walk in Columbus will be flooded around one 
  foot deep and closed to the public. The Phenix City Amphitheater 
  on the Alabama side will begin to flood.

* ADDITIONAL DETAILS...
  - At 8:45 PM EDT Monday /7:45 PM CDT Monday/ the stage was 27.8
    feet.
  - Forecast...The river is expected to rise to a crest of 27.9
    feet just after midnight tonight. It will then fall below
    flood stage Tuesday evening.
  - Flood stage is 27.0 feet.
  - Flood History...This crest compares to a previous crest of
    28.0 feet on 05/01/1917.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$

SEC
019 
WGUS82 KFFC 080831
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
431 AM EDT Tue Apr 8 2025

...The Flood Warning continues for the following rivers in Alabama...
Georgia...

  Chattahoochee River at 14th Street at Columbus affecting Muscogee,
   Chattahoochee, Lee and Russell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

ALC081-113-GAC053-215-082045-
/O.EXT.KFFC.FL.W.0094.000000T0000Z-250409T0600Z/
/CBUG1.1.ER.250407T1602Z.250408T0615Z.250409T0027Z.NO/
431 AM EDT Tue Apr 8 2025 /331 AM CDT Tue Apr 8 2025/

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...Until late tonight.

* IMPACTS...At 28 feet, Minor flooding continues along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Portions of the River Walk in Columbus will be flooded around one 
  foot deep and closed to the public. The Phenix City Amphitheater 
  on the Alabama side will begin to flood.

* ADDITIONAL DETAILS...
  - At 4:15 AM EDT Tuesday /3:15 AM CDT Tuesday/ the stage was
    28.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:15 AM EDT Tuesday /3:15 AM CDT Tuesday/ was 28.8
    feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 21.2 feet Saturday
    evening.
  - Flood stage is 27 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$
050 
WGUS82 KFFC 081926
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
326 PM EDT Tue Apr 8 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...Alabama...

  Chattahoochee River at 14th Street at Columbus affecting Muscogee,
   Russell, Chattahoochee and Lee Counties.

ALC081-113-GAC053-215-082030-
/O.CAN.KFFC.FL.W.0094.000000T0000Z-250408T1926Z/
/CBUG1.1.ER.250407T1602Z.250408T0615Z.250408T1331Z.NO/
326 PM EDT Tue Apr 8 2025 /226 PM CDT Tue Apr 8 2025/

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Chattahoochee River at 14th Street at Columbus.

* ADDITIONAL DETAILS...
  - At 3:00 PM EDT Tuesday /2:00 PM CDT Tuesday/ the stage was
    26.3 feet.
  - Forecast...The river will fall to 22.2 feet Thursday evening.
    It will then rise to 22.4 feet Friday morning. It will fall
    to 21.6 feet Friday evening. It will then rise to 22.1 feet
    Saturday morning. It will fall again and remain below flood
    stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 5:57 AM CDT, 5 hours 46 minutes earlier.

Area forecast discussion, Apr 7, 5:57 AM CDT, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
657 AM EDT Mon Apr 7 2025

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 330 AM EDT Mon Apr 7 2025

Current radar loop shows a line of showers and thunderstorms
extending from the LA/AL Gulf coast, across GA, up into the Mid
Atlantic, and over the New England states. This frontal boundary
has currently stalled between the ATL and MCN areas with showers
and isolated thunderstorms training northward across the state.
We have see 2 to 3 inches across the CWA from this system and we
are looking for another 1 to 2 inches today. We have seen a few
creeks and rivers respond to this amount of precipitation but we
have not have much in the way of flash flooding. Will still keep a
close eye on things today with the anticipated precipitation
still to come. Will also continue the current Flood Watch with it
expiring around 8pm this evening. The models are in very good
agreement showing this boundary staying fairly stationary this
morning then beginning to push south and east this afternoon,
finally exiting the area late tonight. We could still see some
isolated severe storms across east central portions of the state
today before this front exits the area but instability indices
are lacking. The best location for severe storms today will be
along and south of a Cordele to Augusta line. This meshes well
with the current slight risk area SPC has drawn over the region.
Once this front exits the area, a much drier and cooler airmass
will begin to move in across the area. High temps today will be
mainly in the 60s and 70s with some 50s across North GA and some
80s across SE portions of the CWA. The cooler airmass begins to
push into North GA this evening with lows expected in the upper
30s to near 50. High temps Tuesday will only get up into the 50s
and 60s but the cold temps really move in Tues night. We will see
near freezing temps across north and portions of west GA Wed
morning.

01

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 330 AM EDT Mon Apr 7 2025

Cold air advection will continue Tuesday night into Wednesday
morning within northwesterly low level flow and an Arctic surface
high pressure moving through the Midwest. Clear skies and light
winds will furthermore aid in radiational cooling. Temperatures on
Wednesday morning will be the coolest we've seen in a few weeks,
with lows forecast to drop into the low to mid 30s in areas north of
I-85. Areas to the south of I-85 are forecast to see low
temperatures mainly in the upper 30s to low 40s. The coldest
locations in north and west Georgia will likely see development of
at least patchy front, warranting the issuance of a Frost Advisory
in a coming forecast package. A Freeze Warning may furthermore in
locations in the far northwest and higher elevations where
temperatures could approach or drop below 32 degrees. Consultation
will be had with the state climatologist as to whether or not the
mountain areas have begun the growing season, which will dictate
the need for products in those counties, as well.

On Wednesday, the center of the surface high will become positioned
to the northeast of the forecast area, at which point the low level
winds will shift to the southeast. This will bring an end to the CAA
regime, and the airmass will begin to moderate with plenty of
sunshine. Highs on Wednesday will be about 3-5 degrees below
climatological normals, in the 60s in north Georgia and low 70s in
central Georgia. On Thursday, a mid-level trough and associated
surface low will move from the upper Great Plains into the lower
Midwest. A cold front extending from the low will bring a return of
showers and thunderstorms to far north Georgia by Thursday
afternoon. By this time, dewpoints will have struggled to get back
above 50, even with increasing southwesterly low level flow. Because
of this, instability appears that it will be quite limited ahead of
the frontal boundary. With SBCAPE values generously between 200-400
J/kg in the peak heating hours, isolated thunderstorms will be
possible but the severe threat is expected to be limited.

As the trough continues to deepen Thursday night into Friday, it
will advance the front and associated precipitation southeastward
through the area. With marginal instability once again, scattered
showers and isolated thunderstorms will linger on Friday, coming to
an end by Friday night. By early Saturday, the aforementioned trough
will become cut off from the jet well to the north, positioning
Georgia underneath northwesterly flow on the back side as it
meanders to the east. In the event this occurs, it will promote
pleasant weather this weekend, with cool temperatures and mostly
clear skies on Saturday and Sunday.

King

&&

.AVIATION...
(12Z TAFS)
Issued at 615 AM EDT Mon Apr 7 2025

The frontal boundary laying across the state continues to
bring showers and thunderstorms to the region. The main line has
stalled over the ATL to MCN corridor and will stay there through
the morning hours. Ceilings expected in the MVFR and IFR range
with precipitation expected through 18z-20z. Will see ceilings
lift later this afternoon into the evening hours and becoming
clear after 04z Tue. Winds are mainly out of the SW but will turn
to the West around daybreak then to the NW this afternoon. Will
see wind speeds stay in the 7-14kt range with slightly higher gust.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  43  65  39 /  90  10   0   0
Atlanta         67  44  61  40 /  80  10   0   0
Blairsville     64  36  56  31 /  60   0   0   0
Cartersville    64  40  59  34 /  50  10   0   0
Columbus        69  44  67  39 /  90  10   0   0
Gainesville     67  44  62  40 /  70   0   0   0
Macon           72  45  67  41 / 100  30   0   0
Rome            63  40  60  33 /  40   0   0   0
Peachtree City  67  42  63  36 /  90  10   0   0
Vidalia         83  50  71  47 /  90  70   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ001>009-011>016-019>025-
027-030>038-041>050-052>061-066>073-078>084-089>095-102>104.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Apr 7, 5:04 AM CDT, 6 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
604 AM EDT Mon Apr 7 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
604 AM EDT Mon Apr 7 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Thunderstorms are expected across central and east Georgia through
this afternoon. Some storms could become strong to severe,
capable of producing damaging winds, locally heavy rainfall, and
frequent lightning. A brief tornado also cannot be ruled out.

A Flood Watch is in effect through 8 PM this evening across north
and portions of central Georgia due to periods of heavy rainfall
and the potential for flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Frost and freeze concerns may develop across portions of north
Georgia Tuesday night into Wednesday morning.

Isolated to scattered thunderstorms will be possible across north
and central Georgia on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Apr 7, 7:18 AM CDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
818 AM EDT Mon Apr 7 2025

GAZ025-027-035-036-071245-
Madison GA-Jackson GA-Barrow GA-Clarke GA-
818 AM EDT Mon Apr 7 2025

...A strong thunderstorm will impact portions of southeastern Barrow,
northwestern Clarke, southeastern Jackson and southwestern Madison
Counties through 845 AM EDT...

At 818 AM EDT, a strong thunderstorm was near Statham, or near
Winder, moving northeast at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Westgate Park, James Holland Youth Sports Cmpx, Bear Creek Reservoir,
Statham, Sandy Creek Recreation Area, Oconee Heights, Athens,
Barretts Mill, Arcade, Nicholson, Athens-Clarke County, Bogart, and
Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3408 8332 3396 8334 3395 8352 3397 8354
      3395 8357 3394 8366 3405 8370 3415 8340
TIME...MOT...LOC 1218Z 247DEG 30KT 3401 8364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 7, 7:57 AM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
857 AM EDT Mon Apr 7 2025

GAZ027-038-039-050-051-061-062-071345-
Taliaferro GA-Wilkes GA-Madison GA-Hancock GA-Warren GA-
Oglethorpe GA-Greene GA-
857 AM EDT Mon Apr 7 2025

...Strong thunderstorms will impact portions of northwestern Warren,
northeastern Hancock, northeastern Greene, Taliaferro, Wilkes,
Oglethorpe and central Madison Counties through 945 AM EDT...

At 856 AM EDT, a line of strong thunderstorms was along a line
extending from Smithonia to near Philomath to near Phoenix, and
moving east at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hutchings, Holliday Park, Lexington, Powelton, Mesena, Lyneville,
Vesta, Point Peter, Jacksons Crossroads, Lundberg, Woodville, White
Plains, Comer, Floral Hill, Aonia, Barnett, Rayle, Rocky Creek Fire
Dept., Raytown, and Watson Mill Bridge State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3366 8251 3364 8256 3365 8258 3361 8265
      3346 8259 3334 8302 3364 8311 3378 8318
      3425 8327 3424 8317 3427 8311 3423 8308
      3417 8310 3401 8294 3397 8278 3398 8265
      3386 8261 3387 8257 3380 8258 3364 8248
TIME...MOT...LOC 1256Z 257DEG 51KT 3399 8318 3372 8305 3338 8324

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 7, 9:17 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1017 AM EDT Mon Apr 7 2025

GAZ038-039-049>051-060>062-071500-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Warren GA-
Oglethorpe GA-Greene GA-
1017 AM EDT Mon Apr 7 2025

...Strong thunderstorms will impact portions of Warren, southeastern
Morgan, Putnam, northern Hancock, Greene, Taliaferro, Wilkes and
south central Oglethorpe Counties through 1100 AM EDT...

At 1017 AM EDT, a line of strong thunderstorms was along a line
extending from Maxeys to near Reynolds at Lake Oconee to near
Hillsboro, and moving northeast at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Veazey, Greensboro, Holliday Park, Maxeys, Powelton, Penfield,
Mesena, Lyneville, Reynolds at Lake Oconee, Lundberg, Sparta, Jewell,
Harmony, Woodville, White Plains, Warfield, Floral Hill, Rockville,
Aonia, and Barnett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3365 8250 3366 8251 3364 8256 3365 8258
      3363 8258 3363 8262 3360 8265 3341 8255
      3335 8255 3334 8251 3329 8267 3317 8355
      3322 8354 3350 8332 3375 8321 3392 8263
      3386 8261 3387 8257 3383 8260 3364 8248
TIME...MOT...LOC 1417Z 246DEG 31KT 3373 8317 3348 8323 3318 8360

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 7, 9:18 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1018 AM EDT Mon Apr 7 2025

GAZ107>109-071445-
Wilcox GA-Dodge GA-Pulaski GA-
1018 AM EDT Mon Apr 7 2025

...A strong thunderstorm will impact portions of southwestern Dodge,
southeastern Pulaski and north central Wilcox Counties through 1045
AM EDT...

At 1017 AM EDT, a strong thunderstorm was near Cedar Creek, or near
Abbeville, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Abbeville, Chauncey, Eastman, Five Points, Cedar Creek, Godwinsville,
Union, and Ocmulgee Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3196 8341 3207 8349 3228 8321 3219 8306
      3204 8305
TIME...MOT...LOC 1417Z 240DEG 18KT 3204 8339

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 7, 10:00 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1100 AM EDT Mon Apr 7 2025

GAZ039-051-061-062-071530-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-
1100 AM EDT Mon Apr 7 2025

...Strong thunderstorms will impact portions of northwestern Warren,
northeastern Hancock, central Taliaferro and southeastern Wilkes
Counties through 1130 AM EDT...

At 1100 AM EDT, a line of strong thunderstorms was along a line
extending from Sandy Cross to Barnett to Shoulderbone, and moving
east at 40 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Ficklin, Cadley, Lundberg, Camak, Warrenton, Sharon, Metasville,
Washington, Floral Hill, Holliday Park, Aonia, Powelton, Norwood,
Barnett, Rocky Creek Fire Dept., Mesena, Raytown, and Sandy Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3360 8265 3339 8255 3336 8293
      3372 8283 3387 8261 3386 8260 3387 8258
      3386 8257 3383 8260 3364 8248
TIME...MOT...LOC 1500Z 247DEG 34KT 3362 8284 3351 8282 3333 8311

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 7, 10:58 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1158 AM EDT Mon Apr 7 2025

GAZ110-111-071645-
Wheeler GA-Telfair GA-
1158 AM EDT Mon Apr 7 2025

...A strong thunderstorm will impact portions of Telfair and
southwestern Wheeler Counties through 1245 PM EDT...

At 1158 AM EDT, a strong thunderstorm was near Red Bluff, or 13 miles
northeast of Fitzgerald, moving northeast at 40 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Towns, China Hill, Horse Creek Wma, Spring Hill, Helena, Scotland,
Little Ocmulgee State Park, McRae, Jacksonville, Lumber City, and
Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 600 PM EDT for central
Georgia.

&&

LAT...LON 3180 8308 3181 8309 3181 8314 3185 8318
      3210 8290 3202 8270 3192 8264 3192 8268
      3190 8269 3186 8276 3186 8278 3185 8279
      3184 8278 3182 8284 3178 8286 3179 8290
      3178 8292 3179 8298 3178 8301
TIME...MOT...LOC 1558Z 242DEG 33KT 3181 8306

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:56 PM CDTRiver Flood WarningFFCChattooga18 hr
Apr 6, 9:14 PM CDTRiver Flood WarningFFCFayette, Spalding12 hr
Apr 6, 9:18 PM CDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson36 hr
Apr 6, 9:25 PM CDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs66 hr
Apr 6, 10:28 PM CDTSpecial Weather StatementFFCFloyd32 min
Apr 6, 10:41 PM CDTSpecial Weather StatementFFCChattahoochee, Stewart34 min
Apr 6, 10:59 PM CDTTornado WarningFFCChattahoochee, Stewart31 min
Apr 6, 11:21 PM CDTTornado WarningFFCChattahoochee, Marion, Stewart24 min
Apr 6, 11:49 PM CDTSpecial Weather StatementFFCMarion, Taylor26 min
Apr 7, 12:19 AM CDTRiver Flood WarningFFCForsyth119 min
Apr 7, 2:21 AM CDTRiver Flood WarningFFCWhitfield36 hr
Apr 7, 5:16 AM CDTRiver Flood WarningFFCGilmer10 hr
Apr 7, 5:18 AM CDTRiver Flood WarningFFCMurray, Whitfield33 hr
Apr 7, 6:20 AM CDTTornado Warning Tornado observedFFCButts, Clayton, Coweta, Fayette, Henry, Meriwether and 2 more40 min
Apr 7, 6:52 AM CDTTornado WarningFFCHenry13 min
Apr 7, 7:02 AM CDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Walton43 min
Apr 7, 7:18 AM CDTSpecial Weather StatementFFCJackson27 min
Apr 7, 7:20 AM CDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton40 min
Apr 7, 7:37 AM CDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam33 min
Apr 7, 7:51 AM CDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox39 min
Apr 7, 7:57 AM CDTSpecial Weather StatementFFCMadison, Oglethorpe, Taliaferro, Wilkes48 min
Apr 7, 8:30 AM CDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox35 min
Apr 7, 8:48 AM CDTTornado WarningFFCCrisp, Dodge, Pulaski, Wilcox25 min
Apr 7, 9:00 AM CDTRiver Flood WarningFFCGordon, Murray, Whitfield53 hr
Apr 7, 9:17 AM CDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes43 min
Apr 7, 9:18 AM CDTSpecial Weather StatementFFCDodge27 min
Apr 7, 9:30 AM CDTRiver Flood WarningFFCFloyd28 hr
Apr 7, 10:00 AM CDTSpecial Weather StatementFFCWarren30 min
Apr 7, 10:58 AM CDTSpecial Weather StatementFFCTelfair47 min
Apr 7, 11:46 AM CDTSpecial Weather StatementFFCToombs44 min
Apr 7, 1:00 PM CDTFreeze WatchFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more13 hr
Apr 7, 1:50 PM CDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson20 hr
Apr 7, 3:16 PM CDTSpecial Weather StatementFFCLaurens29 min
Apr 7, 4:03 PM CDTSpecial Weather StatementFFCMontgomery, Wheeler42 min
Apr 7, 4:07 PM CDTRiver Flood WarningFFCFloyd41 hr
Apr 7, 4:40 PM CDTRiver Flood WarningFFCJones17 hr

Nearby

River Flood Warnings in Alabama, 2025River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.